# SDR UALA2010090703305

- Difficulty date: September 4, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 59,014 hours, 21,759 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 39
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE WON'T CLEAR.  TROUBLESHOT IAW FIM.  REPLACED SHIPS BATTERY AND CHARGER IAW MM.  OPS NORMAL MESSAGE ERASES.
